# SDR UALA2013040102077

- Difficulty date: April 1, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 67,642 hours, 9,506 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 418W1010W262A
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK DOWN ROW 38.  OVERHEAD PSU DAMAGED, HINGE BROKEN.  PSU INOP, NO OXYGEN ROW 38CDEFG.  REPLACED OXYGEN PSU AT CENTER ROW 38 IAW MM.
